6 doctors weighed in:

Can immunizations cause allergic reactions?

6 doctors weighed in
Dr. Marcus Degraw
Pediatrics
4 doctors agree

In brief: Sure

Yes, any medication of vacation can cause an allergic reaction.
Talk to your physician about the symptoms you are concerned about for an evaluation.

In brief: Sure

Yes, any medication of vacation can cause an allergic reaction.
Talk to your physician about the symptoms you are concerned about for an evaluation.
Dr. Marcus Degraw
Dr. Marcus Degraw
Thank
Dr. Yash Khanna
Family Medicine

In brief: Yes It Can

Yes it can cause allergic reaction to any of the ingedients in the vaccine.
It is rare to get a severe life threatening Anaphylactic type reaction.But local reaction at the injection site are seen more often but not that frequently though

In brief: Yes It Can

Yes it can cause allergic reaction to any of the ingedients in the vaccine.
It is rare to get a severe life threatening Anaphylactic type reaction.But local reaction at the injection site are seen more often but not that frequently though
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Mark Diamond
Pediatrics

In brief: Very Rare

Possibly yes, including hives and wheezing.
In reality, very , very rare. Remember that fever and soreness are types of mild reactions, but not allergic.The chemistries of the body are different.

In brief: Very Rare

Possibly yes, including hives and wheezing.
In reality, very , very rare. Remember that fever and soreness are types of mild reactions, but not allergic.The chemistries of the body are different.
Dr. Mark Diamond
Dr. Mark Diamond
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified, Family Medicine
11 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors